Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 182, NWS Jackson, MS

April 25, 2019Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2019, 8:22 AM CDT for Concordia Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2019, 8:22 AM CDT (13:22 UTC)
Expired
Apr 25, 2019, 8:46 AM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Concordia Parish, LA

The radar

The Ft Polk radar (KPOE), 127 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:43 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
818 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS54 KJAN 251322
SVRJAN
LAC029-251400-
/O.NEW.KJAN.SV.W.0182.190425T1322Z-190425T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
822 AM CDT THU APR 25 2019

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  South central Concordia Parish in northeastern Louisiana...

* Until 900 AM CDT.

* At 821 AM CDT, a severe thunderstorm was located near Simmesport,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will impact areas near the Old River 
  Control Structure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3102 9164 3104 9165 3104 9172 3107 9171
      3109 9172 3110 9170 3111 9170 3113 9163
      3111 9163 3106 9156 3104 9156 3102 9158
      3100 9164 3097 9166
TIME...MOT...LOC 1321Z 259DEG 32KT 3101 9174 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DL
2 follow-up statements
198 
WWUS54 KJAN 251342
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
842 AM CDT THU APR 25 2019

LAC029-251400-
/O.CON.KJAN.SV.W.0182.000000T0000Z-190425T1400Z/
Concordia LA-
842 AM CDT THU APR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTH CENTRAL CONCORDIA PARISH...

At 841 AM CDT, a severe thunderstorm was located near Fort Adams, or
17 miles east of Simmesport, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will impact areas near the Old River 
Control Structure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3102 9164 3104 9165 3112 9167 3113 9163
      3111 9163 3106 9156 3104 9156 3102 9158
      3100 9164 3097 9166
TIME...MOT...LOC 1341Z 259DEG 32KT 3105 9153 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DL
111 
WWUS54 KJAN 251346
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
846 AM CDT THU APR 25 2019

LAC029-251355-
/O.CAN.KJAN.SV.W.0182.000000T0000Z-190425T1400Z/
Concordia LA-
846 AM CDT THU APR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONCORDIA PARISH
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northeastern Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3102 9164 3104 9165 3112 9167 3113 9163
      3111 9163 3106 9156 3104 9156 3102 9158
      3100 9164 3097 9166
TIME...MOT...LOC 1343Z 259DEG 32KT 3106 9148 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:08 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 25, 7:08 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
708 AM CDT Thu Apr 25 2019

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Deteriorating flying conditions are occurring this morning as a
line of showers and storms moves into the area. While VFR
conditions continue to occur at many TAF sites, these should
decrease as storms move through. MVFR to IFR ceilings are expected
this afternoon. VFR ceilings will return from west to east as
storms and rain move out of the region. Winds will be gusty out of
the south to west ahead of the front with sustained speeds around
10-15kts and gusts to 20kts. Winds will shift out of the north
behind the frontal passaged but speeds will still be around 10kts.
VFR and some MVFR ceilings will linger into the overnight hours.
/28/

&&

.DISCUSSION...
Today and tonight...

Showers and storms have developed across the region this morning and
pushed into portions of the Delta. These storms have had a history
of tornadoes and damage across Louisiana but the severity has
seemingly decreased some as it pushes east. Nevertheless, there
remains a risk for damaging winds and even a tornado. Thus, a Severe
Thunderstorm Watch remains in effect for portions of the region
through 9am. As this line moves east, it is possible or likely that
this watch will need to be extended to cover additional counties.
This activity, as depicted on several hi-res model solutions, will
continue to push east through the morning and will continue the
potential for severe weather through the afternoon hours. Flash
flooding will also be of a concern as rainfall amounts of 1-2 inches
will occur in a short period of time.

Much of the convective line will push east of the state border by
early evening. However, another band of isolated storms will follow
as the main upper level trough pushes through. Rain should taper off
from west to east  through the evening, if not before, and drier
weather should start Friday. /28/

Tomorrow through mid next week (Friday - next Wednesday):

As the trough digs through the Appalachians, this will help the
surface low & cold front to continue to swing into the mid-Atlantic.
Our area will remain on the eastern side of the mid-level & surface
ridge of high pressure building in. Due to north-northwesterly flow
aloft, we should continue to have some drier air, with PWs around or
less than a half inch, filtering in. This will help clouds to clear
out & slightly cooler temperatures to filter in on Friday.

Expect mid-level ridging & increasing thermal warmth to increase
through the weekend, with a trough & mostly dry cold front to filter
in across the Highway 82 corridor. This will lead to some increase
in very light rain chances & possibly a rumble of thunder or so in
this region Sunday morning. Expect strong ridge to build over the
western Gulf of Mexico into early next week, leading to increasing
thermal warmth (i.e. 925mb temperatures around upper teens) &
humidity. Highs will be above normal temperatures into the mid-upper
80s by early through middle of next week (i.e. Monday-Wednesday).
Due to strengthening ridge to the south & east, the warmest should
be across our central & eastern zones. As a trough ejects out of the
Rockies & another digs into the Pacific northwest, southwesterly
flow aloft will help rain & storm chances to increase across the
Plains. Our area should remain mostly capped & drier air aloft,
keeping the best rain & storm chances off the west. Majority of the
increasing rain & storm chances will be at the end & just after the
period into late next week, as better ascent, moisture & lapse rates
become juxtaposed over the area. For now, kept some diurnal rain &
storm chances across the west on Wednesday, with better chances into
late week. Due to the "summer-like" pattern, some microburst &
stronger organized convection is possible into late next week. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  58  76  52 /  99  38   4   2
Meridian      74  59  77  50 / 100  59   6   2
Vicksburg     76  58  75  52 /  98  19   3   2
Hattiesburg   75  59  78  51 / 100  42   6   2
Natchez       76  59  76  52 /  99  20   3   1
Greenville    74  58  73  53 /  84  26   3   2
Greenwood     73  57  74  52 /  84  44   4   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Apr 25, 5:13 AM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
513 AM CDT Thu Apr 25 2019

ARZ074-075-LAZ007-MSZ018-261015-
Ashley-Chicot-Morehouse-Bolivar-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ008-009-015-016-MSZ019-025>042-044>046-261015-
West Carroll-East Carroll-Richland-Madison LA-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Leake-Neshoba-Kemper-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms will be possible
today. The main threat with storms will be damaging straight line
winds gusts with hail up to quarter size. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ023>025-MSZ043-047-261015-
Franklin LA-Catahoula-Tensas-Madison MS-Warren-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms will be possible today. The main
threat with storms will be damaging straight line winds gusts with
hail up to quarter size. However, a tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible for areas mainly along and south of
the Interstate 20 corridor today. Rainfall totals could approach
1 to 3 inches, with locally higher amounts, over short periods of
time. This could lead to localized flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ026-MSZ048>066-072>074-261015-
Concordia-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
513 AM CDT Thu Apr 25 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms capable of damaging winds up to 60 to 70mph
and quarter sized hail are possible and a tornado or two cannot
be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible for areas mainly along and south of
the Interstate 20 corridor Thursday afternoon through late
Thursday evening. Rainfall totals could approach 1 to 3 inches,
with locally higher amounts, over short periods of time. This
could lead to localized flash flooding.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 25, 6:56 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
656 AM CDT THU APR 25 2019

LAZ016-MSZ040-047-251230-
Madison LA-Warren MS-Issaquena MS-
656 AM CDT THU APR 25 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MADISON PARISH...WARREN
AND SOUTHEASTERN ISSAQUENA COUNTIES THROUGH 730 AM CDT...

At 656 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Eagle Bend to near Yokena. Movement was
northeast at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Vicksburg, Redwood, Bovina, Le Tourneau, Youngton, Flowers, Oak
Ridge, Yokena, Delta and Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northeastern Louisiana...and central and west central Mississippi.

LAT...LON 3248 9104 3259 9068 3259 9066 3255 9065
      3255 9059 3253 9057 3250 9057 3248 9061
      3244 9059 3237 9064 3234 9063 3235 9069
      3234 9071 3230 9070 3227 9072 3224 9073
      3212 9105 3213 9107
TIME...MOT...LOC 1156Z 236DEG 54KT 3251 9101 3217 9102

DL
Local storm report, Apr 25, 7:55 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
755 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     4 SW HARRISONBURG       31.73N 91.88W
04/25/2019                   CATAHOULA          LA   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON HIGHWAY 8 BETWEEN
            MANIFEST AND HARRISONBURG. THERE WAS ALSO
            ANOTHER LIMB THAT FELL ONTO A HOUSE IN THE
            JONESVILLE AREA.

&&

JC
Local storm report, Apr 25, 7:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
756 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     TSTM WND DMG     1 SSE MORGANTOWN        31.56N 91.34W
04/25/2019                   ADAMS              MS   LAW ENFORCEMENT

            TREE AND POWERLINES DOWN ON NORTH PALESTINE
            ROAD.

&&

DC
Local storm report, Apr 25, 8:00 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     4 SW HARRISONBURG       31.73N 91.88W
04/25/2019                   CATAHOULA          LA   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            SW HARRISONBURG. A TREE WAS BLOWN DOWN ON
            HIGHWAY 8 BETWEEN MANIFEST AND HARRISONBURG.
            THERE WAS ALSO ANOTHER TREE THAT FELL ONTO A
            HOUSE IN THE JONESVILLE AREA.

&&

DC
Local storm report, Apr 25, 8:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND DMG     4 NNW BEEKMAN           32.98N 91.92W
04/25/2019                   MOREHOUSE          LA   EMERGENCY MNGR

            REPORTS OF DAMAGE TO A FEW HOMES AND OVER
            100 TREES ARE DOWN. A POSSIBLE TORNADO MAY
            HAVE OCCURRED.

&&
Local storm report, Apr 25, 8:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
815 AM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      1 SW YAZOO CITY         32.85N 90.41W
04/25/2019                   YAZOO              MS   EMERGENCY MNGR

            SEVERAL ROADS HAD WATER OVER THEM IN BOTH
            THE CITY AND THE COUNTY. ROADS INCLUDED
            HIGHWAY 3, 433, 16, 49 AND 432.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:35 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll55 min
Apr 25, 2:42 AM CDTSevere Thunderstorm WarningJANMorehouse32 min
Apr 25, 3:10 AM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll50 min
Apr 25, 3:36 AM CDTTornado WarningJANCatahoula, Franklin, Tensas39 min
Apr 25, 4:12 AM CDTTornado WarningJANFranklin, Madison, Tensas63 min
Apr 25, 4:31 AM CDTSevere Thunderstorm WarningJANMadison59 min
Apr 25, 6:09 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin81 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningJANTensas57 min
Apr 25, 7:00 AM CDTFlash Flood WarningJANMadison3 hr
Apr 25, 10:36 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia19 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.